MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD
Model Number 4479
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Device Overstimulation of Tissue (1991); Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was explanted due other/non product experience.The procedure was successfully performed and a new lv lead was implanted instead.Not further details were provided.No additional adverse patient effects were reported outside the revision procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 1 (correction): this report is being submitted to correct section d, as the model and serial number has been updated.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead was explanted due other/non product experience.The procedure was successfully performed and a new lv lead was implanted instead.Not further details were provided.No additional adverse patient effects were reported outside the revision procedure.Additional information was received that the patient with this rv lead experienced diaphragmatic stimulation which caused pain.The patient received morphine as treatment.The patient reported that they had previously experienced the issue of diaphragmatic stimulation, so pacing had been disabled for a lead, with the other lead still pacing.The lead responsible for the diaphragmatic stimulation was not specified.Subsequently this lead was explanted.A new lead was implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Follow up report 1 (additional information): this report is being submitted to update field b5: describe event or problem, section b and field h6: device codes, section h.

Brand Name
FINELINE II STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21978650
Report Number2124215-2025-29395
Device Sequence Number21124743
Product Code DTB
UDI-Device Identifier00802526061936
UDI-Public(01)00802526061936(17)161120
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/20/2016
Device Model Number4479
Device Catalogue Number4479
Device Lot Number478349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer05/07/2025
03/01/2026
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date05/08/2025
03/20/2026
Date Device Manufactured11/20/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR
Patient SexMale